Header menu link for other important links
X
Topology optimization of arbitrary-size blocks using a bivariate formulation
, Imam M.H.
Published in Elsevier
1992
Volume: 24
   
Issue: 10
Pages: 556 - 564
Abstract
The paper analyses the various optimization strategies and analytical formulations for the topology-optimization problem, and presents an improved solution. Using the 'actual-shaped module' formulation with a 'bivariate' optimization strategy, single blocks are moved one at a time in the direction of steepest descent. This method of solution offers a compromise between the univariate approach, in which only one design variable is varied at a time, and the method of feasible direction, in which all the design variables are varied at the same time. The mechanics of block movement for obtaining the optimal position, avoiding overlaps with other blocks, are described, and the equations are presented. The technique allows computer implementation for fully automated design without user interaction. © 1992.
About the journal
JournalData powered by TypesetComputer-Aided Design
PublisherData powered by TypesetElsevier
ISSN00104485
Open AccessNo